# SDR JIKA2021110501

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900C
- Aircraft serial: UB38
- Aircraft time: 35,081 hours, 49,681 cycles
- System (JASC): 3400 · Navigation System
- Part: Gyro
- Part number: 258719343
- Part serial: 90101586
- Condition: None
- Location: Zone 200
- Part time: 76 hours, 77 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HSI READING 25 DEGREES OFF WHILE EN ROUTE TO KSPS. THE PILOT REQUESTED DIVERTING KDFW, ATC ESCALATED TO AN EMERGENCY CATEGORY AND DISPATCHED DFW ARFF.  AIRCRAFT SAFELY LANDED WITHOUT INCIDENT. DFW MAINTENANCE TROUBLESHOT REMOVED AND REPLACED #1 DIRECTION GYRO/SYNCHRONIZER. SYSTEM OPS CHECK GOOD.
